# SDR AALA202304217993

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,847 hours, 25,278 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LAVATORY DOOR BOTTOM THRESHOLD STICKS WHEN CLIMBING THROUGH 22,000 AND MARKED ON THRESHOLD. REMOVED AND REINSTALL FORWARD LAVATORY DOOR BOTTOM THRESHHOLD.
